# SDR AALA202408131591

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 29,107 hours, 13,974 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #4 EXIT MISSING LIFELINE. INSTALLED NEW LIFELINE ABOVE #4 EXIT.
